Showing 21–37 of 37 results
-
Fexofenadine 120mg, 180mg Tablets
£10.54Fexofenadine belongs to a class of medications known as second-generation antihistamines. It works by blocking the effects of histamine, a natural substance released by the body during an allergic reaction. By inhibiting histamine, fexofenadine helps alleviate symptoms such as sneezing, runny nose, itchy or watery eyes, and itching of the nose or throat.
-
Fexofenadine 120mg, 180mg Tablets
£3.36Fexofenadine is designed to provide non-drowsy relief, allowing individuals to manage their allergy symptoms while maintaining their daily activities. Most people experience minimal side effects, although mild drowsiness or other mild reactions may occur in some individuals. If drowsiness occurs, it is advisable to use caution and avoid activities that require mental alertness until the effects subside.
-
Kool ‘n’ Soothe Migraine
FreeKool ‘n’ Soothe Migraine are soft gel sheets designed to provide immediate cooling relief to the severe discomfort associated with migraine and headaches.
-
Loratadine 10mg 30 Tablets for hayfever and allergies
£2.79Loratadine 10mg 30 Tablets provide effective relief for individuals suffering from hayfever and allergies, allowing them to manage their symptoms and enjoy a better quality of life. It is important to consult a healthcare professional before starting any new medication, especially if there are pre-existing medical conditions or ongoing treatments that may interact with loratadine
-
Nasonex (Mometasone Furoate) 50mcg Nasal Spray 140 Doses
£14.34Nasonex is designed to provide long-lasting relief and is suitable for adults and children 2 years of age and older, but usage in children should be determined by a healthcare professional.
-
Nurofen 200mg Caplets -16 Caplets
£4.00Targeted pain relief.
See details below, always read the label
Suitable for: Adults and children 12 years and over.
Active Ingredients: Ibuprofen -
Nurofen Express Pain Relief Ibuprofen 200mg Liquid Capsules 16s
FreeTargets Pain Fast.
See details below, always read the label
Suitable for: Adults, the elderly and children & adolescents between 12 and 18 years
Active ingredients: Ibuprofen -
Nurofen for Children 3mths – 9yrs Ibuprofen – Strawberry 100ml
£6.20Fever and Pain Relief.
See details below, always read the label
Suitable for: For babies and children 3 months and over weighing more than 5kg, to 9 years.
Active ingredients: Ibuprofen -
Nuromol Dual Action Pain Relief Ibuprofen & Paracetamol Tablets 200mg/500mg 12s
FreeNuromol Dual Action for pain relief, for use only after trying paracetamol or ibuprofen first
See details below, always read the label
Suitable for:Adults over 18 & the elderly
Active ingredients: Paracetamol & Ibuprofen -
Nuromol Dual Action Pain Relief Ibuprofen & Paracetamol Tablets 200mg/500mg 16s
FreeNuromol Dual Action for pain relief, for use only after trying paracetamol or ibuprofen first
See details below, always read the label
Suitable for:Adults over 18 & the elderly
Active ingredients: Paracetamol & Ibuprofen -
Opticrom Hayfever Eye Drops 5ml
£7.18Opticrom Hayfever Eye Drops are generally well-tolerated, but some individuals may experience mild side effects. These can include temporary stinging or burning sensation in the eyes. If any severe reactions occur or if the symptoms persist or worsen, it is advisable to consult a healthcare professional.
-
Orajel Dental Gel for toothache – 5.3g
£5.99Temporarily reduces the pain associated with a broken tooth or where you may require a filling.
See details below, always read the label
Suitable for: Adults & children 12 years & over.
Active ingredients: Benzocaine 10% w/w -
Pernaton gel for joint massage 125ml
FreePernaton Cooling Gel is designed to support joint health for those with joint-related conditions such as arthritis or everyday joint wear and tear.
-
Pernaton Warming Gel For Muscle Massage 125ml
FreePernaton Warming Gel is designed to increase blood circulation, relieve tension and regenerate muscles.
-
Pirinase Hayfever Non Drowsy Nasal Spray 60 Sprays
£30.30Pirinase Hayfever Non-Drowsy Nasal Spray is generally well-tolerated, but some individuals may experience mild side effects. These can include a bitter taste, nasal irritation, or nosebleeds. If any severe reactions occur, such as difficulty breathing or swelling of the face, lips, tongue, or throat, immediate medical attention should be sought.
-
Vitabiotics Feroglobin B12 Liquid Iron, Mineral, Vitamin B Complex Blood Tonic- 200ml
£8.02Feroglobin B12 Liquid is carefully formulated to be gentle on the stomach, making it suitable for individuals with sensitive digestion. The liquid format allows for easy absorption and assimilation of the nutrients, providing quick and effective results.
-
Voltarol Joint & Back Pain Relief 2.32% Gel – 50g
FreeLong lasting anti-inflammatory formulated to relieve joint & back pain
boldSee details below, always read the label
Suitable for:/bold Adults and children aged 14 and over/bold
boldActive ingredients:/bold Diclofenac diethylammonium